# SDR TWAA0016403

- Difficulty date: October 21, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 39,397 hours, 8,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80741
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT MOUNTED EGRESS LIGHT STRIP WAS MISSING ON SEATS 42 LEFT AND 40 RIGHT.  REPLACED THE LAMP ASSEMBLIES AT EACH SEAT.  CHECK-C 9-23-99.
